# SDR QXEA2025092900311

- Difficulty date: September 28, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 19,112 hours, 13,271 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PULSING VIBRATION FELT THROUGH RUDDER PEDALS ON GROUND AT IDLE AND STOPPED WITH PARKING BRAKE ENGAGED,VIBRATION CONTINUED WHILE AIRCRAFT WAS AT A STOP WITH BRAKES HELD. VIBRATION GOES AWAY WITH ADVANCE OF THROTTLES AND MOVEMENT.HIGHEST ENGINE VIBE WAS # 1 HP AT 0.7. REMOVED FROM SERVICE. NO ACTIVE FAULTS IN THE CMC.PERFORMED GVI OF NOSE/MAIN TIRES ND BRAKES NO DEFECTS NOTED.GROUND RUN ENGINES ONE AT A TIME ,PUSHED BACK AND TAXIED AIRCRAFT FROM AND BACK TO THE GATE,NO PULSING VIBRATION NOTED FELT THROUGH RUDDER PEDALS ON GROUND AT IDLE WITH PARKING BRAKE ENGAGED OR DISENGAGED,THROTTLE ADVANCED OR AT IDLE.ENGINE VIBS ARE NORMAL. DUE TO ADDITIONAL DISCREPANCY (UNRELATED), AIRCRAFT FERRIED FOR REPAIRS. CURRENTLY OUT OF SERVICE.
